# SDR 95ZZZX5472

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N358AL
- Make and model: Bell 206L-3
- Aircraft serial: 51460
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201127
- Condition: Paint Peel
- Location: T/R
- Part time: 840 hours
- Component: 206011810125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL MAINTENANCE FOUND PAINT PEELING ON TIP OF T/R BLADE FROM LEADING EDGE.
